# SDR IPXA2016041302059

- Difficulty date: March 29, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,511 hours, 10,363 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Part number: F2588506200600
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5Y, AFT PIT DOOR LINER 812AZ CRACKED.  REPAIRED DAMAGE AREAS IAW AMM 52-30-13-0801.
